# SDR USAASB00249

- Difficulty date: September 10, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Transmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1620 - ON FINAL APPROACH, AT FL030, A FLAP ASYMMETRY OCCURRED.  AS CREW EXTENDED FLAPS FROM 5 TO 10 DEGREES, RIGHT FLAP NEEDLE WENT OT 10 DEGREES AND LEFT FLAP NEEDLE REMAINED AT 5 DEGREES.  CREW TRIED TO BRING FLAPS UP BUT THEY WOULD NOT RETRACT.  CREW EXECUTED A GO-AROUND, ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRES AT PINS 1 AND 2 OF THE RIGHT WING FLAP POSITION TRANSMITTER.  OPERATIONAL CHECK GOOD.  (M)
